Next Article in Journal
Interval-Valued Fuzzy Cooperative Games Based on the Least Square Excess and Its Application to the Profit Allocation of the Road Freight Coalition
Next Article in Special Issue
On Interpolative Hardy-Rogers Type Contractions
Previous Article in Journal
Online Road Detection under a Shadowy Traffic Image Using a Learning-Based Illumination-Independent Image
Previous Article in Special Issue
Radial Symmetry for Weak Positive Solutions of Fractional Laplacian with a Singular Nonlinearity

Order Article Reprints

Journal: Symmetry, 2018
Volume: 10
Number: 708

Article: Modular Uniform Convexity of Lebesgue Spaces of Variable Integrability
Authors: by Mostafa Bachar, Osvaldo Mendez and Messaoud Bounkhel

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop